question-icon

What causes extreme blood clots and heavy bleeding after a medical abortion?

default
Posted on Tue, 8 Jul 2014
Question: I had a medical abortion about 3 weeks ago. I took all the medications, bleeding came & subsided over the first 2 weeks. As of today, I'm having extreme blood clots & heavy bleeding. What would be the cause of this & should I seek medical attention at the emergency room?
doctor
Answered by Dr. Mahesh Koregol (1 hour later)
Brief Answer:
Yes

Detailed Answer:
Hi

I read your query and I understand your concerns.

There seems to be some products of conception left behind.

Therefore please get sn ultrasound scan done immediately and see a gynecologist.

Regards
Dr. Mahesh Koregol
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3795 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes extreme blood clots and heavy bleeding after a medical abortion?

Brief Answer: Yes Detailed Answer: Hi I read your query and I understand your concerns. There seems to be some products of conception left behind. Therefore please get sn ultrasound scan done immediately and see a gynecologist. Regards Dr. Mahesh Koregol